# SDR DALA2022111507358

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,987 hours, 9,350 cycles
- Engine: Pwa PW4168A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Condition: Faulted
- Location: P2t2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3353 -ATB- SHORTLY AFTER TAKEOFF FLIGHT CREW RECEIVED LEFT ENGINE EPR MODE FAULT AND N1 WENT INTO DEGRADED MODE.  LEFT ENGINE EEC FAULTS P2T2 PROBE (E1-4014KS) 115 VAC POWER SUPPLY. T/S PER A330TSM, FOUND P2T2 PROBE BAD. REPLACED P2T2 PROBE PER AMM, NO FAULTS NOTED. LP 9407424
